Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/37836
標題: Remarks on some signature schemes based on factoring and discrete logarithms
作者: Chen, T.H.
洪國寶
Lee, W.B.
Horng, G.
關鍵字: discrete logarithms;factoring;digital signature;public key;cryptography;public-key cryptosystem
Project: Applied Mathematics and Computation
期刊/報告no:: Applied Mathematics and Computation, Volume 169, Issue 2, Page(s) 1070-1075.
摘要: 
Recently, He [Digital signature scheme based on factoring and discrete logarithms, Electronics Letters 37 (4) (2001) 220-222], Hwang et al. [Improved digital signature scheme based on factoring and discrete logarithms, Journal of Discrete Mathematical Sciences & Cryptography 5 (2) (2002) 151-155], and Wang et al. [Proceedings of the 17th International Conference on Advanced Information Networking and Applications, 2003, pp. 557-560] proposed some digital signature schemes based oil factoring and discrete logarithms. The major concept of these schemes is that it is very unlikely to efficiently solve factoring and discrete logarithm problems simultaneously. Therefore, the security of these schemes is higher than that of the schemes based on either factoring or discrete logarithms. In this paper, we point out that these schemes do not satisfy the claimed properties. We show that their security is based only on the difficulty of solving the discrete logarithm problem. (c) 2004 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/37836
ISSN: 0096-3003
DOI: 10.1016/j.amc.2004.11.007
Appears in Collections:資訊科學與工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.